Approximation of generalized solutions by means of finite differences

Boško S. Jovanovič

Archivum Mathematicum (1987)

  • Volume: 023, Issue: 1, page 9-14
  • ISSN: 0044-8753

How to cite

top

Jovanovič, Boško S.. "Aппроксимация обобщенных решений с помощью конечных разностей." Archivum Mathematicum 023.1 (1987): 9-14. <http://eudml.org/doc/18201>.

@article{Jovanovič1987,
author = {Jovanovič, Boško S.},
journal = {Archivum Mathematicum},
keywords = {order of convergence},
language = {rus},
number = {1},
pages = {9-14},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Aппроксимация обобщенных решений с помощью конечных разностей},
url = {http://eudml.org/doc/18201},
volume = {023},
year = {1987},
}

TY - JOUR
AU - Jovanovič, Boško S.
TI - Aппроксимация обобщенных решений с помощью конечных разностей
JO - Archivum Mathematicum
PY - 1987
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 023
IS - 1
SP - 9
EP - 14
LA - rus
KW - order of convergence
UR - http://eudml.org/doc/18201
ER -

References

top
  1. CaмapcкийA.A., Teopuя paзнocmныx cxeм, Hayкa, Mocквa, 1983. (1983) 
  2. Лaзapoв P. Д., K вonpocy o cxoдuмocmu paзнocmныx cxeм для oбoбщeнныx peшeнuй ypaвнeнuя Пyaccoнa, Диффepeнциaльныe ypaвнeния 17 (1981), 1285-1294. (1981) 
  3. Лaзapoв P. Д., Maкapoв B. Л., Caмapcкий A. A., Пpuмeнeнue moчныx paзнocmныx cxeм для nocmpoeнuя u uccлeдoвaнuя paзнocmныx cxeм нa oбoбщeнныx peшeнuяx, Maт. Cб. 117 (159) (1982), 469-480. (1982) 
  4. Lazarov R. D., Makarov V. L., Weinelt W., On the convergence of difference schemes for the approximation of solutions u W 2 m ( m > 0 . 5 ) of elliptic equations with mixed derivatives, Numeг. Math. 44 (1984), 223-232. (1984) Zbl0525.65069MR0753955
  5. Йoвaнoвич Б. C., O cxoдuмocmu дucкpemныx peшeнuй к oбoбщeнным peшeнuям кpaeвыx зaдaч, B кн.: Bapиaциoннo-paзнocтныe мeтoды в мaтeмaтичecкoй физикe (peд. H. C Бaxвaлoв,Ю. A. Кyзнeцoв), OBM AH CCCP, Mocквa, 1984, 120-129. (1984) 
  6. Süli E., Jovanović B., Ivanović L., Finite difference approximation of generalized solutions, Math. Comput. 45 (1985), 319-327. (1985) Zbl0586.65064MR0804926
  7. Adams R. A., Sobolev spaces, Academic Pгess, New York etc, 1975. (1975) Zbl0314.46030MR0450957
  8. Dupont T., Scott R., Polynomial approximation of functions in Sobolev spaces, Math. Comput. 34 (1980), 441-463. (1980) Zbl0423.65009MR0559195
  9. Ciaгlet Ph., The finite element method for elliptic problems, North-Holland, Amsteгdam etc, 1978. (1978) MR0520174
  10. Bramble J. H., Hilbeгt S. R., Bounds for a class of linear functionals with applications to Hermite interpolation, Numer. Math. 16 (1971), 362-369. (1971) MR0290524
  11. Никольский С. М., Приближение функций многих переменных и теоремы вложения, Наука, Москва, 1969. (1969) Zbl1149.62317
  12. Дьяконов Е. Г., Разностные методы решения краевых задач, I, МГУ, Москва, 1971 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.